Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The minimal genus problem in $\mathbb{C\mskip-1mu P}^2 \mathbin{\#} \mathbb{C\mskip-1mu P}^2$

Mohamed Ait Nouh

Algebraic & Geometric Topology 14 (2014) 671–686
Bibliography
1 S Baader, Unknotting sequences for torus knots, Math. Proc. Cambridge Philos. Soc. 148 (2010) 111 MR2575377
2 J Bryan, Seiberg–Witten theory and $\mathbb Z/2^p$ actions on spin $4$–manifolds, Math. Res. Lett. 5 (1998) 165 MR1617929
3 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, de Gruyter (1985) MR808776
4 P J Callahan, J C Dean, J R Weeks, The simplest hyperbolic knots, J. Knot Theory Ramifications 8 (1999) 279 MR1691433
5 R E Gompf, A I Stipsicz, $4$–manifolds and Kirby calculus, Graduate Studies in Mathematics 20, Amer. Math. Soc. (1999) MR1707327
6 A Kawauchi, A survey of knot theory, Birkhäuser (1996) MR1417494
7 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
8 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
9 P B Kronheimer, T S Mrowka, Embedded surfaces and the structure of Donaldson's polynomial invariants, J. Differential Geom. 41 (1995) 573 MR1338483
10 T Lawson, The minimal genus problem, Exposition. Math. 15 (1997) 385 MR1486407
11 J W Milnor, J D Stasheff, Characteristic classes, Annals Math. Studies 76, Princeton Univ. Press (1974) MR0440554
12 T Nakamura, Four-genus and unknotting number of positive knots and links, Osaka J. Math. 37 (2000) 441 MR1772843
13 M A Nouh, Genera and degrees of torus knots in $\mathbb C\mathrm{P}^2$, J. Knot Theory Ramifications 18 (2009) 1299 MR2569563
14 J Przytycki, Positive links, from: "Encyclopaedia of Mathematics: Supplements, Vol. $3$", Kluwer Academic (1988)
15 D Ruberman, The minimal genus of an embedded surface of non-negative square in a rational surface, Turkish J. Math. 20 (1996) 129 MR1392668
16 T Shibuya, Some relations among various numerical invariants for links, Osaka J. Math. 11 (1974) 313 MR0353295
17 E H Spanier, Algebraic topology, Springer (1981) MR666554
18 S Vikas, P Madeti, A method for unknotting torus knots (2012)